MathSciNet Relay Station
MathSciNet bibliographic data
MR2172209 60G15 (60H05 60H07)
Cheridito, Patrick; Nualart, David Stochastic integral of divergence type with respect to fractional Brownian motion with Hurst parameter $H\in(0,{1\over2})$. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 6, 1049–1081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement